Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A fundamental theorem of homomorphisms for semirings


Author: Paul J. Allen
Journal: Proc. Amer. Math. Soc. 21 (1969), 412-416
MSC: Primary 16.96
DOI: https://doi.org/10.1090/S0002-9939-1969-0237575-4
MathSciNet review: 0237575
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bourne, On the homomorphism theorem for semirings, Proc. Nat. Acad. Sci. U.S.A. 38 (1952), 118-119. MR 0045693 (13:618a)
  • [2] M. Henriksen, h-ideals in semirings, Notices Amer. Math. Soc. 5 (1958), 321. MR 0105428 (21:4170)
  • [3] D. R. La Torre, On h-ideals and k-ideals in hemirings, Publ. Math. Debrecen 12 (1965), 219-226. MR 0200315 (34:214)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.96

Retrieve articles in all journals with MSC: 16.96


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0237575-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society